Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: C
Number of items: 2.

C

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

Chen, Anyue and Zhang, Hanjun (1999) Stochastic monotonicity and duality for continuous time Markov chains with general q-Matrix. Southeast Asian Bulletin of Mathematics, 23. pp. 383-408. ISSN 0129-2021 (Print), 0219-175X (Online)

This list was generated on Sat May 26 08:46:47 2018 BST.